# SDR HNAA2021031600098

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,308 hours, 44,346 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN PITCH TRIM INOP EICAS MESSAGE IN CRUISE FLIGHT WITHOUT SELECTING A CHANGE OF TRIM AND A/P ON FO'S.  T/S FOUND HOR STAB CTL UNIT FAILURE TWICE ON MFD, R&R STAB CTL UNIT IAW EMB 145 AMM 27-40-01 NO FIX. REMOVED PANEL 324EL CLEANED CP'S ON STAB ACTUATOR AS REQUIRED. OPS CHECK GOOD OK FOR  SERVICE. REINSTALLED PANEL 324EL.
